Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1648931
Abels, H. (1991). The geometry of the chamber system of a semimodular lattice. Order. A Journal on the Theory of Ordered Sets and its Applications, 8(2), 143-158. KLUWER ACADEMIC PUBL. doi:10.1007/BF00383400.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="WEIL-GROUP VALUED DISTANCE FUNCTION"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung